Continued fractions for finite sums
Annales Mathématiques Blaise Pascal, Tome 1 (1994) no. 2, pp. 71-84.
@article{AMBP_1994__1_2_71_0,
     author = {Verdoodt, Ann},
     title = {Continued fractions for finite sums},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {71--84},
     publisher = {Universit\'e Blaise Pascal, D\'epartement de math\'ematiques},
     volume = {1},
     number = {2},
     year = {1994},
     zbl = {0829.11005},
     mrnumber = {1321677},
     language = {en},
     url = {www.numdam.org/item/AMBP_1994__1_2_71_0/}
}
Verdoodt, Ann. Continued fractions for finite sums. Annales Mathématiques Blaise Pascal, Tome 1 (1994) no. 2, pp. 71-84. http://www.numdam.org/item/AMBP_1994__1_2_71_0/

[1] G.H. Hardy and E.M. Wright, An Introduction to the Theory of Numbers, Oxford University Press, 1979. | MR 568909 | Zbl 0423.10001

[2] J.O. Shallit , Simple Continued Fractions for Some Irrational Numbers , Journal of Number Theory , vol. 11 ( 1979) , p. 209-217. | MR 535392 | Zbl 0404.10003

[3] J.O. Shallit , Simple Continued Fractions for Some Irrational Numbers II, Journal of Number Theory , vol. 14 (1982), p. 228-231. | MR 655726 | Zbl 0481.10005

[4] D.S. Thakur, Continued Fraction for the Exponential for Fq[t], Journal of Number Theory , vol. 41 (1992), p. 150-155. | MR 1164793 | Zbl 0754.11019